# SDR 00FDEA00646

- Difficulty date: September 8, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842016
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERNAL FUSELAGE SKIN OVER INTERNAL FRAME AT BS 1865, RBL 10, WL 160.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-30-1 & EA 7-5330-52139.
